# SDR TWAA9906305

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR MEMBRANE CRACKED ON BOTH SIDES OF FLOOR TRACK AT STA 200, RBL 44 IN.  MEMBRANE WAS REPAIRED PER SRM 53-01, FIG 4 SHEET 3, FROM STA 200 TO 237.
